Perturbations of half-linear Euler differential equation and transformations of modified Riccati equation. (English) Zbl 1296.34081

The authors apply the transformation to a modified Riccati equation in order to provide new oscillatory and nonoscillatory criteria.


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C20 Transformation and reduction of ordinary differential equations and systems, normal forms
Full Text: DOI


[1] O. Do and P. , Half-Linear Differential Equations, vol. 202 of North-Holland Mathematics Studies, Elsevier Science, Amsterdam, The Netherlands, 2005.
[2] P. Hartman, Ordinary Differential Equations, John Wiley & Sons, New York, NY, USA, 1964. · Zbl 0125.32102
[3] O. Do and H. Haladová, “Half-linear Euler differential equations in the critical case,” Tatra Mountains Mathematical Publications, vol. 48, pp. 41-49, 2011. · Zbl 1265.34126
[4] Á. Elbert and A. Schneider, “Perturbations of the half-linear euler differential equation,” Results in Mathematics, vol. 37, no. 1-2, pp. 56-83, 2000. · Zbl 0958.34029 · doi:10.1007/BF03322512
[5] H. Krüger and G. Teschl, “Effective Prüfer angles and relative oscillation criteria,” Journal of Differential Equations, vol. 245, no. 12, pp. 3823-3848, 2008. · Zbl 1167.34009 · doi:10.1016/j.jde.2008.06.004
[6] O. Do and S. Fi, “Two-parametric conditionally oscillatory half-linear differential equations,” Abstract and Applied Analysis, vol. 2011, Article ID 182827, 16 pages, 2011. · Zbl 1217.34054 · doi:10.1155/2011/182827
[7] O. Do and M. Ünal, “Half-linear differential equations: linearization technique and its application,” Journal of Mathematical Analysis and Applications, vol. 335, no. 1, pp. 450-460, 2007. · Zbl 1128.34017 · doi:10.1016/j.jmaa.2007.01.080
[8] J. Jaro\vs, K. Takaŝi, and T. Tanigawa, “Nonoscillation theory for second order half-linear differential equations in the framework of regular variation,” Results in Mathematics, vol. 43, no. 1-2, pp. 129-149, 2003. · Zbl 1047.34034 · doi:10.1007/BF03322729
[9] J. Jaro\vs, K. Takaŝi, and T. Tanigawa, “Nonoscillatory half-linear differential equations and generalized Karamata functions,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 4, pp. 762-787, 2006. · Zbl 1103.34017 · doi:10.1016/j.na.2005.05.045
[10] J. Sugie and N. Yamaoka, “Comparison theorems for oscillation of second-order half-linear differential equations,” Acta Mathematica Hungarica, vol. 111, no. 1-2, pp. 165-179, 2006. · Zbl 1116.34030 · doi:10.1007/s10474-006-0029-5
[11] O. Do and S. Fi, “Half-linear oscillation criteria: perturbation in term involving derivative,” Nonlinear Analysis, vol. 73, no. 12, pp. 3756-3766, 2010. · Zbl 1207.34041 · doi:10.1016/j.na.2010.07.049
[12] O. Do, “Perturbations of the half-linear Euler-Weber type differential equation,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 426-440, 2006. · Zbl 1107.34030 · doi:10.1016/j.jmaa.2005.10.051
[13] T. Kusano, Y. Naito, and A. Ogata, “Strong oscillation and nonoscillation of quasilinear differential equations of second order,” Differential Equations and Dynamical Systems, vol. 2, no. 1, pp. 1-10, 1994. · Zbl 0869.34031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.